Opuscula Mathematica

Opuscula Math.
, no. 4
 (), 395-413
Opuscula Mathematica

The work of Professor Andrzej Lasota on asymptotic stability and recent progress

Abstract. The paper is devoted to Professor Andrzej Lasota's contribution to the ergodic theory of stochastic operators. We have selected some of his important papers and shown their influence on the evolution of this topic. We emphasize the role A. Lasota played in promoting abstract mathematical theories by showing their applications. The article is focused exclusively on ergodic properties of discrete stochastic semigroups \(\{P^n : n \geq 0\}\). Nevertheless, almost all of Lasota's results presented here have their one-parameter continuous semigroup analogs.
Keywords: invariant measure, asymptotic stability, asymptotic periodicity, compact attractor, lower function, smoothing, cell cycle, sweeping, genericity.
Mathematics Subject Classification: 37A30, 47A35, 45D05, 46B42, 60J20, 92D15.
Cite this article as:
Wojciech Bartoszek, The work of Professor Andrzej Lasota on asymptotic stability and recent progress, Opuscula Math. 28, no. 4 (2008), 395-413
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.